# SDR SWIA202265906

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 40,828 hours, 39,139 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING ACV, CREW REPORTS DURING GEAR RETRACTION RECEIVED GEAR DISAGREE WARNING. NLG DID NOT RETRACT.  (FLIGHT 5341 - FILED CLOSED)   FOUND NLG SELECTOR VALVE CONNECTOR DISCONNECTED. RESECURED CONNECTOR AND VERIFIED TO BE LOCKED AND SECURED IN REF TO CRJ200 AMM 32-22-20 . REATTACHED HARNESS CLAMP ASSY AT NLG SELECTOR VALVE ASSY. COMPLIED WITH OPERATIONAL CHECK OF NOSE DOOR SELECTOR VALVE IN REF TO CRJ200 AMM TASK 32-22-01-720-801. COMPLIED WITH EXTENSION AND RETRACTION OF NLG IN REF TO CRJ200 AMM 32-33-00. ALL INDICATIONS NORMAL NO DISCREPANCIES NOTED.
